# SDR RAIA9910033

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3418 · Stall Warning System
- Part: Sig Summing Unit
- Part number: C771065
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7356-STL- RIGHT STALL CAP ON.  MAINTENANCE REPLACED SIGNAL SUMMING UNIT.
